MAUDE Adverse Event Report: ECREEN INC. EREADER; DRUG SCREENING PLATFORM

ECREEN INC. EREADER; DRUG SCREENING PLATFORM
Model Number V3
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 23-jun-2021, the escreen product analysis lab (pal) received the ereader¿ for evaluation.No power supply was returned with the ereader¿.Upon receipt, visusal inspection of the ereader¿ was performed.The ereader¿ had no scorch marks, melting, or any other signs of damage on the plastic or the main board pcb, but was non functional.A request for return of the power cord was completed and currently pending.A followup report will be submitted upon receipt of the power cord and completion of the investigation of the ereader¿.The device history record was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures a historical review was performed on 14-jul-2021 for all related complaints regarding melted components.The timeframe selected was from 01jun2018 to 01jun2021 (minimum of 3 years prior to the issue being observed; 2 years=maximum shelf life of any esc product and 1 year=due diligence).See keywords below that defined this historical search.Keywords: ereader and melt 0 additional cases beyind this one were identified.
 
Event or Problem Description
On (b)(6) 2021, complaint (b)(4) was received.The customer reported that "the power cord/ box for their escreen ereader¿ has melted".No adverse patient consequences were reported.This event has conservatively been assessed as an mdr reportable malfunction pending additional investigation.
 
Additional Manufacturer Narrative
Corrected data: d2, g1, h6.Though the ereader unit was returned, the power supply adapter was not returned for evaluation.Though a root cause cannot be conclusively determined, a review of this event and other similarly reported events found that the issue may be attributed to the manufacturer of the power supply adapter.The issue has been escalated for further review and investigation.Escreen will continue to monitor and trend this issue.

Brand Name
EREADER
Common Device Name
DRUG SCREENING PLATFORM
Manufacturer (Section D)
ECREEN INC.
1725 w williams dr
bldg f67&68
phoenix AZ 85027
Manufacturer (Section G)
ESCREEN, INC.
8140 ward parkway
suite 300
kansas city MO 64114
Manufacturer Contact
christel parsons
8140 ward parkway
suite 300
kansas city, MO 64114
8164017246
MDR Report Key12181690
Report Number3004129879-2021-49613
Device Sequence Number2771827
Product Code JJQ
UDI-Device Identifier00867802000207
UDI-Public00867802000207
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV3
Device Catalogue Number207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown